Pacific Journal of Mathematics

Wave operators and unitary equivalence.

Tosio Kato

Article information

Source
Pacific J. Math., Volume 15, Number 1 (1965), 171-180.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102996000

Mathematical Reviews number (MathSciNet)
MR0180138

Zentralblatt MATH identifier
0125.34902

Subjects
Primary: 81.47

Citation

Kato, Tosio. Wave operators and unitary equivalence. Pacific J. Math. 15 (1965), no. 1, 171--180. https://projecteuclid.org/euclid.pjm/1102996000


Export citation

References

  • [1] M. Sh. Birman, On the conditions for the existence of wave operators, Doklady Akad. Nauk USSR 143 (1962), 506-509.
  • [2] M. Sh. Birman, A test for the existence of wave operators, Doklady Akad. Nauk USSR 147 (1962), 1008-1009.
  • [3] M. Sh. Birman, and M.G. Krein, On the theory of wave and scattering operators, Doklady Akad. Nauk USSR 144 (1962), 475-478.
  • [4] T. Kato, On finite-dimensional perturbations of self-adjoint operators, J. Math. Soc. Japan 9 (1957), 239-249.
  • [5] T. Kato, Perturbation of continuous spectra by trace class operators, Proc. Japan Acad. 33 (1957), 260-264.
  • [6] S. T. Kuroda, On the existence and the unitary property of the scattering operators, Nuovo Cimento 12 (1959), 431-454.
  • [7] S. T. Kuroda, Perturbation of continuous spectra by unbounded operators, I and II, J. Math. Soc. Japan 11 (1959), 247-262; 12 (1960), 243-257.
  • [8] M. H. Stone, Lineartransformationsin Hilbert space and their applications to analysis, AMS Colloq. Publ., 1932.